# SDR SWAA2025032496261

- Difficulty date: February 14, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL AT LT WING 2025-139096<[01] TOOL USED CALIPER PN: 500-464; SN: B17030933; DUE DATE: 21/DEC/25.;[02] TOOL USED ON STEP 3: BONDTESTING UNIT; P/N: BONDMASTER 600M; S/N:220052310; CAL DUE DATE: 04-DEC-25;[03] TOOL USED: BOND TESTING UNIT; P/N: BONDMASTER 600M; S/N:220052310; CAL DUE DATE: 04-DEC-25;[04] PERFORMED INTERIM REPAIR ON I/B MAIN FLAP TRAILING EDGE WEDGE PANEL AT LT WING IAW B737-800 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW;[05] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
